Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Done ultrasound in 9th month of pregnancy. Prescribed Loprin. Is it safe?

i m in my 9th month of pregnancyand my due date is around 23rd september 2012, i had an ultrasound on 26th august ,doctor told me everything is fine and recommend some medicines------loprin-75mg and aminogest for 15 days. but on loprin-75 tablet pack it is written that it should not be given in the last three months of pregnancy as it can cause bleeding to mother or child at the delivery time.Please help me whether i should take it or consult some other doctor?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthCareMagic,
You have not mentioned the name of disease for which Loprin and aminogest were prescribed to you by your doctor, while she knows about your pregnancy.
These drugs may be acceptable in a pregnant women, despite the risk, provided the drugs are needed in a life-threatening situation or for a serious disease, for which safer drugs can not be used or are ineffective.
Hope you found my response to your query informative and helpful.
With good wishes,
Dr.Chandra Shekhar Sharma
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor